# SDR UALA2013022601151

- Difficulty date: February 26, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,885 hours, 23,146 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Faulty
- Location: Power Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING,  RECEIVED A POWER TRANSFER UNIT STATUS MESSAGE .   FOUND PTU INDICATION SWITCH FAULTY.  REPLACED SWITCH PER AMM.  OPS AND LEAK CHECKED GOOD.  NO EICAS MESSAGE DISPLAYED.
